# SDR ASAA2017052820887

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 40,178 hours, 12,041 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  VERIFIED DEFECT. ACCOMPLISHED FIM 24-31 TASK 801, ALL FAULTS CLEARED. REACCOMPLISHED BITE TEST, NO FAULTS. NO HISTORY PAST 30 DAYS.
